RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 2, Pages 20–33 (Mi dm1491)  

Investment Boolean problem with Savage risk criterions in the conditions of uncertainty

V. A. Emelichev, S. E. Bukhtoyarov

Belarusian State University

Abstract: The multicriterial Boolean investment problem of minimizing lost profits based on the portfolio theory is formulated, which consists in finding all extreme portfolios. Aspects of the stability of this set to the perturbations of parameters of the Savage minimax criteria are investigated. The lower and upper stability radius estimates are obtained in the case when the arbitrary Hцlder norms are given in three spaces of the initial data of the problem.

DOI: https://doi.org/10.4213/dm1491

Full text: PDF file (494 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.8
Received: 26.12.2017
Revised: 18.10.2018

Citation: V. A. Emelichev, S. E. Bukhtoyarov, “Investment Boolean problem with Savage risk criterions in the conditions of uncertainty”, Diskr. Mat., 31:2 (2019), 20–33

Citation in format AMSBIB
\Bibitem{EmeBuk19}
\by V.~A.~Emelichev, S.~E.~Bukhtoyarov
\paper Investment Boolean problem with Savage risk criterions in the conditions of uncertainty
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 2
\pages 20--33
\mathnet{http://mi.mathnet.ru/dm1491}
\crossref{https://doi.org/10.4213/dm1491}
\elib{http://elibrary.ru/item.asp?id=37652126}


Linking options:
  • http://mi.mathnet.ru/eng/dm1491
  • https://doi.org/10.4213/dm1491
  • http://mi.mathnet.ru/eng/dm/v31/i2/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:142
    References:15
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020